Strong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach Spaces
Olusegun Olawale Owojori
DOI : 10.3844/jmssp.2005.133.141
Journal of Mathematics and Statistics
Volume 1, Issue 2
In this work, we establish strong convergence of the improved modified three-step iteration methods for asymptotically nonexpansive operators in uniformly smooth and convex Banach spaces. Our results generalize the previous results of Schu , Osilike and Aniagbosor , Xu and Noor , as well as Owojori and Imoru  among others.
© 2005 Olusegun Olawale Owojori. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.